# SDR 97ZZZX2470

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rotating Cone
- Part number: 900F242154005
- Condition: Worn
- Location: T/R Control
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUSTER BUILD-UP INSTALLATION.  WORN RING.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
